# SDR FDEA201707041848

- Difficulty date: July 4, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 78,546 hours, 14,290 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE INTERIOR, FOUND THE FORMER AT XOS 584 CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01-0G.
